Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

$ K$-groups of solenoidal algebras. I


Author: Berndt Brenken
Journal: Proc. Amer. Math. Soc. 123 (1995), 1457-1464
MSC: Primary 46L55; Secondary 19K14, 28D05, 46L05, 46L80
MathSciNet review: 1231292
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Multiplication by x determines an automorphism of the compact dual group of $ {\Lambda _g} = \mathbb{Z}[x,{x^{ - 1}}]/(g)$ for $ g \in \mathbb{Z}[x]$. We determine the K-groups of the $ {C^ \ast }$-algebra associated with this dynamical system if g is irreducible and has degree one or two. Partial results are included if the degree of g is three.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L55, 19K14, 28D05, 46L05, 46L80

Retrieve articles in all journals with MSC: 46L55, 19K14, 28D05, 46L05, 46L80


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1231292-5
PII: S 0002-9939(1995)1231292-5
Article copyright: © Copyright 1995 American Mathematical Society